Approximation of the marginal distributions of a semi-Markov process using a finite volume scheme

Abstract : In the reliability theory, the availability of a component, characterized by non constant failure and repair rates, is obtained, at a given time, thanks to the computation of the marginal distributions of a semi-Markov process. These measures are shown to satisfy classical transport equations, the approximation of which can be done thanks to a finite volume method. Within a uniqueness result for the continuous solution, the convergence of the numerical scheme is then proven in the weak measure sense, and some numerical applications, which show the efficiency and the accuracy of the method, are given.
Document type :
Journal articles
Complete list of metadatas

Cited literature [13 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00693113
Contributor : Admin Lama <>
Submitted on : Monday, July 31, 2017 - 2:47:13 PM
Last modification on : Friday, October 4, 2019 - 1:20:56 AM

File

CTE.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

Collections

Citation

Christiane Cocozza-Thivent, Robert Eymard. Approximation of the marginal distributions of a semi-Markov process using a finite volume scheme. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2004, 38 (5), pp.853-875. ⟨10.1051/m2an:2004043⟩. ⟨hal-00693113⟩

Share

Metrics

Record views

224

Files downloads

115